American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Bertram M. Schreiber. Measures with bounded convolution powers . Trans. Amer. Math. Soc. 151 (1970) 405-431. MR 0264335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] I. D. Berg, M. Rajagopalan and L. A. Rubel. Uniform distribution in locally compact Abelian groups . Trans. Amer. Math. Soc. 133 (1968) 435-446. MR 0227695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. H. Harper. Capacities of sets and harmonic analysis on the group $2\sp{\omega }$ . Trans. Amer. Math. Soc. 126 (1967) 303-315. MR 0206627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Charles F. Dunkl. Operators and harmonic analysis on the sphere . Trans. Amer. Math. Soc. 125 (1966) 250-263. MR 0203371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] I. I. Hirschman. Errata to ``Szeg\"o functions on a locally compact Abelian group with ordered dual'' . Trans. Amer. Math. Soc. 123 (1966) 548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] I. I. Hirschman. Szeg\"o functions on a locally compact Abelian group with ordered dual . Trans. Amer. Math. Soc. 121 (1966) 133-159. MR 0190630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Theodore Mitchell. Constant functions and left invariant means on semigroups . Trans. Amer. Math. Soc. 119 (1965) 244-261. MR 0193523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chivukula Ramamohana Rao. Invariant means on spaces of continuous or measurable functions . Trans. Amer. Math. Soc. 114 (1965) 187-196. MR 0174938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] F. W. Carroll. A difference property for polynomials and exponential polynomials on abelian locally compact groups . Trans. Amer. Math. Soc. 114 (1965) 147-155. MR 0171875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Edmond Granirer. A theorem on amenable semigroups . Trans. Amer. Math. Soc. 111 (1964) 367-379. MR 0166597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Indar S. Luthar. Uniqueness of the invariant mean on Abelian topological semigroups . Trans. Amer. Math. Soc. 104 (1962) 403-411. MR 0150232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Arthur B. Simon. Vanishing algebras . Trans. Amer. Math. Soc. 92 (1959) 154-167. MR 0123919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1